Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stent put after a heart attack. Having shortness of breath. Reason?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 411 Questions
i had a heart attack 6 months. a stint was put in. but i still feel breathless

i am on aspovar , tareg lasix clopidogrel isosorbide acdo bisoco and asprielp is not
i live in zimbabwe where there medical help is not that great. i had an angio done in south africa.

i exercise every day 30 mins. i start off with a heart rate of 65 -75 . as i continue i start getting breathless. at 120 - 125 heart rate i am normal and can exersi to 135 for 15 min. my heart rate comes done in few mins.

when i start walking i feel heavy and breath less . in the report it says i smoke, the doctor made a mistake. i do not smoke.
at present i do not have a cold but annoying flem in throat which does not want to go.
my blood pressure is 118/ 82. i stopped isosobide as it makes me tiered and urinate a lot
Posted Tue, 2 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 12 hours later
Hi Dear
Thanks for detailed description.
After going through your report it looks like due to your heart attack you have developed some moderate Left ventricular dysfunction (weakness of heart) and that is causing your symptoms. As I gather from your description your symptoms look to be coming from very high level of exercise and other parameters being normal. Also you are on good set of medicines.
I would suggest you to have echocardiogram repeated to reaches your LV function and if it is same than have TMT done. If they are within acceptable level than you can continue on with same treatment, and ignore these little symptoms. If there is any major abnormality in echo or TMT we need to re-assess and modify your treatment. You may please get back to me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor